×

Found 33 Documents (Results 1–33)

100
MathJax

A point source of electromagnetic waves in an inhomogeneous medium: a high frequency ansatz and the dual nonstationary singular solution. (English. Russian original) Zbl 1435.35370

J. Math. Sci., New York 243, No. 5, 634-639 (2019); translation from Zap. Nauchn. Semin. POMI 471, 7-14 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the propagation of surface electromagnetic waves analogous to Rayleigh waves in the case of Leontovich boundary conditions. (Russian, English) Zbl 1092.35108

Zap. Nauchn. Semin. POMI 324, 5-19 (2005); translation in J. Math. Sci., New York 138, No. 2, 5483-5490 (2006).
MSC:  35Q60 78A40 78M35
PDF BibTeX XML Cite
Full Text: EuDML Link

Diffraction of creeping waves by conical points. (English) Zbl 1077.78505

Abrahams, I. David (ed.) et al., IUTAM symposium on diffraction and scattering in fluid mechanics and elasticity. Proceedings of the IUTAM symposium, Manchester, United Kingdom, July 16–20, 2000. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-0590-3/hbk). Fluid Mech. Appl. 68, 179-187 (2002).
MSC:  78A45 78M25
PDF BibTeX XML Cite
Full Text: DOI

Scattering of high-frequency electromagnetic waves by the vertex of a perfectly conducting cone (singular directions). (English. Russian original) Zbl 1108.78007

J. Math. Sci., New York 122, No. 5, 3453-3458 (2004); translation from Zap. Nauchn. Semin. POMI 285, 5-14 (2002).
MSC:  78A45
PDF BibTeX XML Cite
Full Text: DOI

Scattering of a high-frequency wave by the vertex of an arbitrary cone (singular directions). (English. Russian original) Zbl 1003.78006

J. Math. Sci., New York 111, No. 4, 3623-3631 (2002); translation from Zap. Nauchn. Semin. POMI 264, 7-21 (2000).
MSC:  78A45
PDF BibTeX XML Cite
Full Text: DOI

Computation of the scattering amplitude of a wave diffracted by the vertex of a cone of arbitrary shape. (English. Russian original) Zbl 0978.35071

J. Math. Sci., New York 108, No. 5, 635-641 (2002); translation from Zap. Nauchn. Semin. POMI. 257, 7-15 (1999).
MSC:  35Q60 78A45 78M35
PDF BibTeX XML Cite
Full Text: DOI

Scattering of waves by an expanding surface. (English. Russian original) Zbl 0982.78011

J. Math. Sci., New York 102, No. 4, 4147-4165 (2000); translation from Zap. Nauchn. Semin. POMI 250, 35-48 (1998).
MSC:  78A45 35Q60 35L05
PDF BibTeX XML Cite
Full Text: DOI

Unique solvability of the Cauchy problem for a system of Maxwell equations with initial data on a timelike surface. (English. Russian original) Zbl 0870.35103

J. Math. Sci., New York 83, No. 2, 180-184 (1997); translation from Zap. Nauchn. Semin. POMI 210, 30-37 (1994).
MSC:  35Q60 78A25
PDF BibTeX XML Cite
Full Text: DOI EuDML

Near and far scattering field of a low-frequency plane harmonic wave by a rough half-plane. (English) Zbl 0818.35075

Kleinman, Ralph (ed.) et al., Mathematical and numerical aspects of wave propagation. Proceedings of the 2nd international conference held in Newark, DE, USA, June 7-10, 1993. Philadelphia, PA: SIAM. 426-435 (1993).
MSC:  35P25 78A45 35J05
PDF BibTeX XML Cite

On applying complex rays to calculation of scalar “non-geometric” waves. (English. Russian original) Zbl 0835.73058

J. Math. Sci., New York 73, No. 3, 308-316 (1995); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 186, 20-32 (1990).
PDF BibTeX XML Cite
Full Text: DOI

The mathematical theory of diffraction ( a survey of some investigations carried out in the laboratory of mathematical problems of geophysics, Leningrad branch of the Mathematical Institute). (English. Russian original) Zbl 0850.01021

Proc. Steklov Inst. Math. 175, 47-63 (1988); translation from Tr. Mat. Inst. Steklova 175, 47-62 (1986).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification